Learn How to
Save Lives

“Knowledge is power,” is especially true for fentanyl-related overdoses. An overdose can turn deadly within minutes of taking drugs laced with fentanyl, so being able to act quickly might just save a life. Scroll down to learn about emergency overdose reversal medication, how to spot an overdose, and more.

hero image 1

What Is Naloxone?

Naloxone is a legal medication that is available in Washington state without a prescription. It’s the only medication on the market that can reverse an opioid overdose, including those caused by fentanyl. In 2020 alone, community members used naloxone to reverse over 2,000 overdoses in Washington state.

Naloxone comes in several forms: Nasal sprays (intranasal), injectables, and auto-injectables. Nasal sprays are the most widely available to the public.

Where to Get NALOXONE

Anyone can get naloxone—no matter your age. No prescription is required and you can get it whether or not you have an opioid prescription. There are multiple ways to access naloxone.

order online

If you are a King County resident, order online to have free naloxone mailed to any address. It even arrives in plain packaging to protect your privacy.

find local access sites

For Washington state residents, naloxone is available at most pharmacies and many community organizations. Find an organization near you here. While many provide naloxone for free, it varies by provider and location.
TIP: Call ahead to check the cost and availability before dropping by.

LEARN HOW TO
USE IT RIGHT NOW

Knowing how to use naloxone BEFORE you need to use it can
make it easier to act if you witness an overdose.

peel

Place

Press

Life savings tips

Naloxone is important, but it’s only part of the equation. Swipe through for life-saving steps everyone can take.

HOW to identify
an overdose

If you’re going to help save someone from an opioid overdose, you need to know the signs.
Overdoses can sometimes happen fast, but there are signs you can look out for.

arrow

Won’t wake up

arrow

Slowed or no breathing

arrow

Heavy gurgling or snoring sounds

arrow

Blue or gray skin, lips, or nails

arrow

Cold or clammy skin

What do I do if
someone
shows signs
of an overdose?

If you see ANY signs of overdose, act immediately. Tap the images below to learn what to do.

Flip

Flip

Flip

Flip

Remember, in Washington, you and the person experiencing an overdose are protected by the Good Samaritan law:

“If you seek medical assistance in a drug-related overdose, you and the victim cannot be prosecuted for drug possession.” The Good Samaritan Law does not cover outstanding warrants or felonies.